# SDR JR2R2011061000241

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 20,514 hours, 14,182 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Transcowl
- Part time: 20,514 hours, 14,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER TRANSCOWL OUTBOARD STANDOFF WAS CRACKED.  REMOVED AND REPLACED LT UPPER TRANSCOWL OUTBOARD STANDOFF IAW CRJ SRM 51-42-14 AND 51-42-21.
